# SDR ECPS2016FA0000125

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: General aviation
- Aircraft: N53143
- Make and model: Cessna 172R
- Aircraft serial: 17281145
- Aircraft time: 3,548 hours
- Engine: Lyc IO360L2A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Servo
- Part number: 35765362
- Part serial: 70D95404
- Condition: Contaminated
- Location: Fuel Injector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECISION FUEL INJECTOR,  PN 2576536-2, SN 70D95404 REMOVED 2/9/16, TSOH 55. UNIT REMOVED DUE TO FUEL DYE CONTAMINATION IN IMPACT TUBES AND AIR SLOT.  UNIT PREVIOUSLY REPAIRED 10/19/11, REMOVED 9/15/15 DUE TO FUEL DYE CONTAMINATION IN IMPACT TUBES AND AIR SLOT TTSR 393.
